# SDR SWAA2025051457241

- Difficulty date: April 23, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 45,024 hours, 27,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Pulled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MOUNTED ESCAPE SLIDE HAS EXCESSIVE GIRT MATERIAL PULLED FROM SLIDE COVER<[01] REPOSITIONED GIRT BAR IAW AMM 52-66-01-000-804;[02] COMPLETE AUDIT C/W
